# SDR CA030120002

- Difficulty date: January 11, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 601R6226135
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) A SUSPECTED BOOST PUMP INDICATION DEFECT WAS BEING WORKED WHEN IT WAS NOTICED THAT CENTRE FUEL TANK QUANTITY WAS INCREASING DURING PERIODS OF PUMP ACTIVITY. ON INSPECTION THE LT BOOST PUMP PRESSURE INDICATION LINE PT 601R6226135 WAS FOUND TO HAVE BEEN COMPLETELY CHAFED THROUGH AFTER RUBBING AGAINST LT MAIN FUEL FEED LINE PT  601R62272-21. FURTHER TO THAT, IT WAS ALSO NOTICED THAT THE BOOST PUMP CROSS FEED LINE PT 601R62299-3 WAS IN CONTACT WITH AND CHAFING AGAINST THE MAIN DIVIDING SPAR BETWEEN THE LT AND RT SIDES OF THE CENTRE FUEL TANK WHERE THE PIPE PASSED THROUGH IT.
